MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR 01.25.031 COCR BALL HEAD 12/14 Ø 36 SIZE M 0; HIP BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR 01.25.031 COCR BALL HEAD 12/14 Ø 36 SIZE M 0; HIP BALL HEAD
Catalog Number 01.25.031
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 october 2023: lot 186285: (b)(4) items manufactured and released on 07-nov-2018.Expiration date: 2023-10-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Other device involved: stem: quadra-c 01.12.40sn cemented, mirror polished std stem size 0, short neck (k103189) lot 2211699: (b)(4) items manufactured and released on 07-sept-2022.Expiration date: 2027-08-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
Revision surgery at about 3 months post primary due to hip infection.The surgeon revised the stem and head from medacta and the acetabular components from competitor.Cement spacer was implanted successfully.

Brand Name
BALL HEADS: COCR 01.25.031 COCR BALL HEAD 12/14 Ø 36 SIZE M 0
Common Device Name
HIP BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18148911
Report Number3005180920-2023-00873
Device Sequence Number7502891
Product Code JDI
UDI-Device Identifier07630030805219
UDI-Public07630030805219
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K080885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/24/2023
Device Catalogue Number01.25.031
Device Lot Number186285
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Initial Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient Weight59 KG